# SDR SWAA2019041131603

- Difficulty date: March 27, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 13837021
- Condition: Corroded
- Location: Bs 727d-797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE CORRODED BETWEEN BS. 727D TO BS. 797 LBL 21.  / REPAIRED SUPPORT IAW SRM.
